MathSciNet Relay Station
MathSciNet bibliographic data
MR1327037 (96j:30057) 30E20 (30D55 42A50)
Poltoratski, Alexei G. On the distributions of boundary values of Cauchy integrals. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2455–2463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement